Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
| english
:    Page: 1234
2022 year
Authors: Veretennikov A.

Positive recurrence of a solution of an SDE with variable switching intensities. Stoch PDE: Anal Comp (2022). https://doi.org/10.1007/s40072-022-00265-7 [Stochastics and Partial Differential Equations: Analysis and Computations, Online First] (Scopus Q1; WoS N/A); SharedIt link: https://rdcu.be/cRkgO; https://doi.org/10.1007/s40072-022-00265-7 [IF Scopus =1,46 (2021)]
Go to publication

2022 year
Authors: Veretennikov A.

An open problem about the rate of convergence in Erlang-Sevastyanovs model, Queueing Systems, 2022, DOI https://doi.org/10.1007/s11134-022-09791-6, SharedIt link: https://rdcu.be/cKYtE (Online first; the pages will be available later on) [Scopus 2020 Q2; WoS Q4] IF WoS = 1.114; IF Scopus = 1.439
Go to publication

2021 year
Authors: Veretennikov A.

Veretennikov A. (2021) On Positive Recurrence of One-Dimensional Diffusions with Independent Switching. In: Shiryaev A.N., Samouylov K.E., Kozyrev D.V. (eds) Recent Developments in Stochastic Methods and Applications. ICSM-5 2020. Springer Proceedings in Mathematics & Statistics, vol 371, 242 - 252. Springer, Cham. https://doi.org/10.1007/978-3-030-83266-7_18. [The series is indexed by Scopus]
Go to publication Download (336.1 KB)

2021 year
Authors: Veretennikov A.

Sineokiy, Roman and Veretennikov, Alexander. "On recurrent properties of Fisher--Wright"s diffusion on (0,1) with mutation" Random Operators and Stochastic Equations, (online publication) vol. 29, no. 3, 2021, pp. 197-202 (%000010151520212061). https://doi.org/10.1515/rose-2021-2061 [Scopus Q3 (2019,2020), MathSciNet]
Go to publication Download (586.4 KB)

2021 year
Authors: Veretennikov A.

Note on local mixing techniques for stochastic differential equations, Modern Stochastics: Theory and Applications 8 (1) (2021) 115. [Scopus 2020: Q2-Q3; Scopus 2021: Q3; MathSciNet] DOI: https://doi.org/10.15559/21-VMSTA174
Go to publication

2020 year
Authors: Veretennikov A.

Yu Mishura, A. Kukush, L. Sakhno, A. Veretennikov, Editorial. Theor. Probability and Math. Statist. 102 (2020), pp. 1-4.
Go to publication

2020 year
Authors: Veretennikov A.

Yu. Mishura, L. Sakhno, A. Veretennikov, Editorial. Theor. Probability and Math. Statist. 103 (2020), pp. 1-1.
Go to publication

2020 year
Authors: Veretennikov A.

Korshunov, D., Veretennikov, A. Special issue on Analytical and computational methods in probability theory and its applications conference. Queueing Syst 94, 211212 (2020). https://doi.org/10.1007/s11134-020-09651-1
Go to publication Download (142.3 KB)

2020 year
Authors: Veretennikov A.

Veretennikov A. On positive recurrence of 1D diffusions with switching, in: V- : The 5th International Conference on Stochastic Methods (ICSM5). 23-27 November 2020, Russia, Moscow.. M. : RUDN, 2020. P. 224-228.

2020 year
Authors: Veretennikov A.

Yuliya Mishura and Alexander Veretennikov, Existence and uniqueness theorems for solutions of McKeanVlasov stochastic equations, Theor. Probability and Math. Statist. 103 (2020), 59-101. [Scopus 2020: Q3] arXiv preprint: https://arxiv.org/abs/1603.02212v4 DOI: https://doi.org/10.1090/tpms/1135
Go to publication

2020 year
Authors: Veretennikov A.

Anulova, S. V., Mai, H., Veretennikov A.Yu., On Iteration Improvement for Averaged Expected Cost Control for One-Dimensional Ergodic Diffusions, SIAM Journal on Control and Optimization. 2020. Vol. 58. No. 4. P. 2312-2331. doi 10.1137/19M1271944 [preprint: https://arxiv.org/abs/1812.10665] [Scopus Q1, WoS Q1(mathematics)/Q3(automation and control)]
Go to publication

2020 year
Authors: Veretennikov A.

A.Yu. Veretennikov, On Weak Solutions of Highly Degenerate SDEs, Automation and Remote Control, 2020, 81(3), 398-410. DOI 10.1134/S0005117920030029 [Scopus Q2/2018, Q2/2019, Q2/2020, WoS Q4]

2020 year
Authors: Veretennikov A.

A.Yu. Veretennikov and M.A. Veretennikova, On Convergence Rates for Homogeneous Markov Chains, Doklady Mathematics, 2020, Vol. 101, No. 1, pp. 1215. ISSN 1064-5624, DOI: 10.1134/S1064562420010081 [Scopus Q2, WoS Q4] SharedIt link: https://rdcu.be/b4h3F

2020 year
Authors: Veretennikov A.

On mean-field (GI/GI/1) queueing model: existence and uniqueness, Queueing Syst 2020, 94(3), 243-255. DOI 10.1007/s11134-019-09626-x preprint https://arxiv.org/pdf/1804.07830 [Scopus Q2/2019, Q3/2018, Q2/2017, WoS Q4]
Go to publication

2019 year
Authors: Veretennikov A.

On Polynomial Recurrence for Reliability System with a Warm Reserve, Markov Processes and Related Fields. 2019. Vol. 25. P. 745-761. [Scopus Q3/2018] (DOI 10.1007/s11134-019-09626-x) [WoS Q4]
Download (372.2 KB)

2019 year
Authors: Veretennikov A.

O.A. Manita, A.Yu. Veretennikov, On convergence of 1D Markov diffusions to heavy-tailed invariant density, Moscow Mathematical Journal, 2019, no.1, 89-106. https://arxiv.org/abs/1807.10351 [Scopus Q2/2017, Q2/2018, Q1/2019, WoS Q3] preprint at Bielefeld Uni 18049; http://doi.org/10.17323/1609-4514-2019-19-1-89-106
Go to publication Download (443.8 KB)

2018 year
Authors: Veretennikov A.

G. Aivaliotis, A.Yu. Veretennikov, An HJB Approach to a General Continuous-Time Mean-Variance Stochastic Control Problem, ROSE (Random Operators and Stochastic Equations), 2018, v.26, no.4, 225-234. https://doi.org/10.1515/rose-2018-0020 https://arxiv.org/abs/1508.05835 [Scopus 2014-2018 Q4; in 2019 Q3] [WoS: ]
Go to publication

2017 year
Authors: Veretennikov A.

S.V. Anulova, H. Mai, A.Yu. Veretennikov, On averaged expected cost control as reliability for 1D ergodic diffusions, Reliabiity: Theory & Applications (RT&A) 2017, 4(47) Vol.12, 31-38. DOI: https://doi.org/10.24411/1932-2321-2017-14003 http://www.gnedenko.net/Journal/2017/042017/RTA_4_2017-03.pdf
Go to publication

2017 year
Authors: Veretennikov A.

On mean-field GI/GI/1 queueing model: existence and uniqueness, In: ANALYTICAL AND COMPUTATIONAL METHODS IN PROBABILITY THEORY AND ITS APPLICATIONS (ACMPT-2017), Proceedings of the International Scientific Conference 2327 October 2017, Under the general editorship of D.Sc. A.V. Lebedev, RUDN, Moscow, Russia, 182-186 [ . , , 2327 2017 . / . . . . . : , 2017, . 182-186] http://acmpt.moscow/wp-content/uploads/2017/11/ACMPT-2017-conference-proceedings.pdf
Go to publication

2017 year
Authors: Veretennikov A.

A.Veretennikov. Ergodic Markov processes and Poisson equations (lecture notes). In book: Modern problems of stochastic analysis and statistics - Selected contributions in honor of Valentin Konakov (editor: V.Panov). pp. 457 - 511. Springer, 2017.
Go to publication

2017 year
Authors: Veretennikov A.

On convergence rate for Erlang--Sevastyanov type models with infinitely many servers // Theory of Stochastic Processes. 2017. No. 1, 88-102; https://arxiv.org/abs/1412.3849 [Scopus Q4]
Go to publication

2016 year
Authors: Veretennikov A.

On Poisson equations with a potential in the whole space for ``ergodic" generators, i i , 95, 2016, 178-188. Theor. Probability and Math. Statist. 95 (2017), 195-206. [Scopus Q4][WoS] DOI: https://doi.org/10.1090/tpms/1029
Go to publication

2016 year
Authors: Veretennikov A., Kleptsyna M.L.

On robustness of discrete time optimal filters, Mathematical Methods of Statistics (ISSN: 1066-5307 (Print) 1934-8045 (Online)), 2016, 25(3), 207-218. http://link.springer.com/journal/12004/25/3/page/1; doi:10.3103/S1066530716030042 [Scopus Q2 (2016)][WoS]
Go to publication

2016 year
Authors: Veretennikov A., Veretennikova E.V.

On partial derivatives of multivariate Bernstein polynomials, Siberian Advances in Mathematics (ISSN 1055-1344), 2016, 26(4), 231-242. DOI 10.3103/S1055134416040039 [Scopus Q4]
Go to publication

2016 year
Authors: Veretennikov A.

On Recurrence and Availability Factor for SingleServer System With General Arrivals, Reliability: Theory and Applications (RT&A), 2016, vol.11, #3(42), 49-58. (http://www.gnedenko-forum.org/Journal/2016_3.htm)
Go to publication

2016 year
Authors: Veretennikov A., Zverkina G.A.

On Polynomial Bounds of Convergence for the Availability Factor, Chapter in: Distributed Computer and Communication Networks, Volume 601 of the series Communications in Computer and Information Science, Springer, 2016, pp 358-369. DOI 10.1007/978-3-319-30843-2_37
Go to publication

2016 year
Authors: Veretennikov A.

Bogachev V.I., Shaposhnikov S.V., Veretennikov A.Yu. Differentiability of solutions of stationary Fokker-Planck-Kolmogorov equations with respect to a parameter, Discrete and Continuous Dynamical Systems - Series A, 36, 3519-3543, 2016. DOI:10.3934/dcds.2016.36.3519; http://bibos.math.uni-bielefeld.de/preprints/15-05-487.pdf [Scopus Q1][WoS]
Go to publication

2016 year
Authors: Veretennikov A.

G. Da Prato, F. Flandoli, M. Röckner, and A. Yu. Veretennikov, Strong uniqueness for SDEs in Hilbert spaces with nonregular drift, Ann. Probab. Volume 44, Number 3 (2016), 1985-2023. https://aps.arxiv.org/abs/1404.5418 [Scopus Q1][WoS] doi:10.1214/15-AOP1016
Go to publication

2015 year
Authors: Veretennikov A., Zverkina G.

ON POLYNOMIAL CONVERGENCE RATE OF THE AVAILABILITY FACTOR TO ITS STATIONARY VALUE,
Go to publication

2014 year
Authors: Veretennikov A.

A.Yu. Veretennikov and G.A. Zverkina, Simple Proof of Dynkins Formula for Single-Server Systems and Polynomial Convergence Rates, Markov Processes Relat. Fields 20 (2014), 479504. [Scopus Q3][WoS]

2014 year
Authors: Veretennikov A.

R. Abu-Shanab, A. Yu. Veretennikov, On asymptotic Borovkov-Sakhanenko inequality with unbounded parameter set, Teor. Imovir. Ta Matem. Statyst., No 90, 2014, pp.1-12; Theor. Probability and Math. Statist. 90 (2015), 1-12. [Scopus Q3-Q4]
Go to publication

2014 year
Authors: Veretennikov A.

S. Anulova, A. Veretennikov, Exponential Convergence of degenerate Hybrid Stochastic Systems with full Dependence, in: Modern Stochastics and Applications, Springer, Optimization and Its Applications 90, Springer International Publishing Switzerland 2014, 159-174. DOI: 10.1007/978-3-319-03512-3_10

2013 year
Authors: Veretennikov A.

S. V. Anulova, A. Yu. Veretennikov, and P. S. Shcherbakov, Exponential Convergence of Multi-Dimensional Stochastic Mechanical Systems with Switching. Proc. 52nd IEEE Conference on Decision and Control, December 10-13, Florence, Italy, 2013, 1217-1222 ( 1807.pdf). ISBN: 978-1-4673-5716-6.[WoS]

2013 year
Authors: Veretennikov A., Butkovsky O.A.

On asymptotics for Vaserstein coupling of Markov chains, Stochastic Processes and their Applications, 123(9), 2013, 3518-3541. [Scopus Q1][WoS]

2013 year
Authors: Veretennikov A.

On large deviations in the averaging principle for SDEs with a ``full dependence, revisited // Discrete and Continuous Dynamical Systems ser. B, 2013. V. 18. No. 2. P. 523-549. (doi: 10.3934/dcdsb.2013.18.523) [Scopus Q2][WoS]
Go to publication

:    Page: 1234
Search for publications of A. Veretennikov
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2022
About  |  Contacts  |  The old version of this site